If you need an accessible version of this item please contact JSTOR User Support

'Most-Most-Some' Arguments and the 'Dictum de Omni'

P. T. Geach
Philosophical Studies: An International Journal for Philosophy in the Analytic Tradition
Vol. 23, No. 1/2 (Feb., 1972), pp. 122-123
Published by: Springer
Stable URL: http://www.jstor.org/stable/4318709
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[122]
    [122]
  • Thumbnail: Page 
123
    123